# SDR FDEA201804261129

- Difficulty date: April 26, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 46,092 hours, 19,003 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 900350010908
- Part serial: TSE02229
- Condition: Malfunctioned
- Location: Tcas
- Part time: 295,622 hours, 2,080 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS WAS NOT SHOWING MULTIPLE KNOWN OTHER TRAFFIC  AND ON FINAL COURSE TRAFFIC DIRECTLY IN FRONT OF  AIRCRAFT WAS DISPLAYED 20 TO 30 DEGREES RIGHT OF  NOSE.  REMOVED AND REPLACED THE TCAS COMPUTER IAW AMM 34-45-01-4-99, AND TESTED IAW AMM 34-45-00-5-99.  ACFT OK FOR SERVICE.
